Author Topic: POIS cure: theory & supplement stack  (Read 33216 times)

Fernando from Brazil

  • Newbie
  • *
  • Posts: 49
  • 36 year old. POIS Since I was 28. Vagus Nerve Heal
Re: POIS cure: theory & supplement stack
« Reply #315 on: August 06, 2018, 01:37:11 PM »
Nurse

I try to take only antihistamines. I avoid the anti inflammatory and analgesic and only take these in last case.
After orgasm I take Allegra D in the morning and Fenergan near bedtime because it is sedative.
When I need taking anti-inflammatory or analgesic take Tandrilax (Acetaminophen, Caffeine, Carisoprodol, Diclofenac Sodium) 1 tablet every 8 h, but this is the case I am in pain and tension in the spine.
I also drink coffee in the morning and afternoon and it helps keep my brain working well.
I took Arcalion 3 times daily (Sulbutiamine 200 mg) the last few times but it seems that the effect was not very significant. Maybe I have to increase the dose. Sulbutiamine is a potent form of vitamin B1 used to increase mental and physical energy.
I take 200 mg of taurine every time I have symptoms (3 x daily).
As I mentioned, the times I tried to take all this without the anti histamines, the effect seemed too small, which leads me to believe that the target is the release of histamine. What needs to be done is to lower this starting point. For me what works as prevention is the health of my spine and health of the vagus nerve. Postural exercises, Aerobic exercises and no stressed events near the time of the orgasm.
My POIS only happens with masturbation. Normal sex does not generate POIS symptoms. When I have no back pain and I masturbate the POIS symptoms are weaker and last for at most 2 days. My POIS is related to the health of my thoracic and cervical spine. Postural and Aerobic Exercise heal the vagus.

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1047
Re: POIS cure: theory & supplement stack
« Reply #316 on: August 06, 2018, 04:49:06 PM »
I'm glad you shared that with us dizzy and I agree with you that the side effects can be quite scary. Especially the synthetic forms, you can gain tolerance and have withdrawal symptoms. All the most common prescriptions coming out of pharmacies will mess you up one way or another down the line and then they will prescribe more to treat your symptoms lol. You have to keep in mind that certain treatments put your health on the line just so you can get instant gratification. Also if you supplement too heavily the body might think oh I don't have to produce as much anymore of xyz. Try to keep things as natural as possible because honestly until we have some real powerful diagnostic tools in the medical industry, we really do know what is going on. Going to the doctors they all run the same generic tests hoping for a hit but, yea that is another topic.. Is it really worth it for an fleeting orgasm?


I'm just happy because now I can have a happy and responsible sex life and also function in society without having to heavily plan around it. I'm not using my stack so i can blow my load constantly. I'm grateful for it and I'm not going to take advantage of it. 1-2 a week max. For the supplements i do take regularly I make sure they are within range of obtaining them through dietary means. So low dose for daily life and then high dose, day of O.   Pills can only do so much for us and the rest is based on our lifestyle. Do you have good friends, have good/healthy coping mechanism, exercise, eat well, and ect. For the past  couple years I really zoned in on nutrition because that exacerbated my pois. Frozen foods, fast food, deceptive serving sizes (who eats 5 chips, I kill the whole bag lol), sodium, high fructose corn syrup, and ect. All this stuff causes inflammation through various reasons and mechanisms. Anyway, i'm rambling. Oh and dizzy I have 90percent of your symptoms.


Hi Nurse,

I totally agree that a healthy diet is important to lower POIS symptoms, and I also agree that once or twice a week is probably the most often we can have releases, even if we have a good stack/pre-pack to control our symptoms.  More than that, the cumulative effect of POIS seems too much to handle.
You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259

Nurse86

  • Newbie
  • *
  • Posts: 5
Re: POIS cure: theory & supplement stack
« Reply #317 on: August 06, 2018, 04:59:51 PM »
How come allegra-d? Have you tried antihistamines without pseudoephendrine? Personally I prefer benadryl for allergic reactions but it makes you drowsy. I would definitely not increase that dosage for sulbutiamine; 600mg is ALOT. If you take it more than you don't then you will gain tolerance and have withdrawal symptoms. The first week i tried my stack i did 2 os for 4 days straight and was good, along with my lifestyle regimen. The 5th day however was a different story. 2nd week I'm doing good again. 1st week was just a test and I literally sat on the floor saying to myself holyshoot, this is actually working for me.

Personally I think you are gaining benefits from the stimulants in your stack by activating your adrenergic receptors, pseudoephedrine is a strong stimulant from Allegra-D, Caffeine from your Tandrilax, Caffeine from your coffee and sulbutiamine but then you also have depressants. This is not a good long term solution though. You also say you don't get symptoms during sex which also leads me to believe your adrenergic system plays a role in it. I have to do more research if i'm not lazy lol. When someone has a severe allergic reaction, epinephrine is administered first hand and then possibly antihistamine 2nd. Masturbation is very low physical activity vs sex. Brain activation is also different such as talking to people through texting vs talking in person.

I've tried psuedoephedrine also in the past. It made me ejaculate when not having sex. In social situation i would be excited and stimulated (not sexually and then when i pee, i ejaculated.)

I'm interested in your vagus nerve suggestion as I do have pain but nothing substantial. My bowel movement have been weird and POIS has effected it. Personally for me I think it is because the muscles become overactivated either smooth and  skeletal. These hormones have short half-lives but these effected cells seem to have more receptors or prolong its effects well after it is gone. It has been a longggg time since i studied neurotransmission. If we had better diagnostic tools, this would be easier to pinpoint. I think the muscle relaxer is providing you that relief. Instead of all these stimulants, i suggest replacing it with exercise. Walking/jogging/sprints and light weight training but the whole body.

Yeah quantum, everything in moderation.
« Last Edit: August 06, 2018, 05:08:54 PM by Nurse86 »

Rinat

  • Newbie
  • *
  • Posts: 22
Re: POIS cure: theory & supplement stack
« Reply #318 on: August 07, 2018, 07:31:00 AM »
Dizzy,i had the same simptoms after taking b1.

Nurse86

  • Newbie
  • *
  • Posts: 5
Re: POIS cure: theory & supplement stack
« Reply #319 on: August 07, 2018, 01:31:49 PM »
What strength did you take of b1? High dose and low B1 gets processed differently in the body.

How long were you taking 150mg before going to 300mg? Do you take it once a day? Do you take any other supplements or medication?

« Last Edit: August 07, 2018, 02:36:35 PM by Nurse86 »

Rinat

  • Newbie
  • *
  • Posts: 22
Re: POIS cure: theory & supplement stack
« Reply #320 on: August 07, 2018, 01:50:12 PM »
At the begining 150 mg ,then 300

Muon

  • Full Member
  • ***
  • Posts: 160
Re: POIS cure: theory & supplement stack
« Reply #321 on: August 08, 2018, 04:30:20 PM »
I got problems breathing. As in: I had to think about breathing, otherwise it felt like my body/brain just didn't do it automatically. Quite scary. At one point I was afraid to go to sleep. Fortunately, all turned out well, but I'm more careful with B1 now.

I've got this symptom as well and don't take B1. It only happens during hot weather conditions. Are you sure the B1 is responsible for this?
« Last Edit: August 08, 2018, 06:25:55 PM by Muon »

dizzy

  • Newbie
  • *
  • Posts: 49
Re: POIS cure: theory & supplement stack
« Reply #322 on: August 12, 2018, 04:45:21 PM »
@Muon

Yes, I'm pretty sure it was the B1. The reason I know is that B1 was having such good effect on me, that I really tried a number of times to start using it again, and every time I got the same effect on breathing (although I tried lower doses later, so the effect was milder).
Male. POIS symptoms: red eyes, ear-pain, anxiety, speech problems, pale/ugly skin, stiff neck, double chin, tinnitus, light sensitivity. POIS even after stimulation without O.